Long term effects?
I had GBS when I was 13 years old. The only thing that was done was steroids. I recovered...but now that I am in my 30s, I am finding effects that I believe were from the GBS. Ever since GBS my feet have always been cold. But, then my hands and my feet will turn bright red and burn like fire. Then, they go back to being freezing cold to the touch and purple. Sometimes, I cannor feel the bottoms of my feet because of this. Went to FMD and he sent me to rheumatologist who says that I have raynaud's syndrome. Okay...I understand that those symptoms match. But, I was reading some people's symptoms and they have been diagnosed with peripheral neuropathy from GBS. I told my FMD and he said how can you not expect an autoimmune disorder not to have side effects? I also will have extreme joint pains, although blood tests have not shown why. I can feel a difference in my circulation from below my knee. When I get weak in the legs and burning and pain, I actually have to take a tylenol 3 to help with pain. I also take lisinopril to help with circulation which has helped a bit. Long story short, I was just wondering if anyone has had or heard of long term side effects? Thank you for your time.